# SDR VNAA0704002

- Difficulty date: April 5, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N218PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7885
- Aircraft time: 7,614 hours, 7,746 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE STAB AND MACH TRIM FAILED ON TAKEOFF.  CREW ELECTED TO RETURN TO CHO AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE F/O'S CONTROL WHEEL.  MAINTENANCE CLEANED THE HORIZONTAL STAB TRIM SWITCHES ON F/O'S CONTROL WHEEL.  MAINTENANCE PERFORMED OPERATIONAL TESTS OF THE HORIZONTAL STAB TRIM SYSTEM IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL 27-40-00-710-801.  OPS TESTS GOOD.  AIRCRAFT WAS RELEASED FOR SERVICE.
